There are doctors who do not mind "medication holidays" from ADHD meds and therefore the assumption is that one need not wean oneself off these meds and can start and stop taking them ad-hoc. Others feel this is unwise, not necessarily from a health risk but rather from the emotional and/or behavioural fluctuations that are experienced.
Considering you are taking Concerta together with another medication, I would discuss your concerns with your GP, not only in terms of the Concerta alone, but also in the interaction of the two medications.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.